Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 2004 (2004), Issue 2, Pages 109-122
http://dx.doi.org/10.1155/S1048953304309019

On a Berry-Esseen type bound for the maximum likelihood estimator of a parameter for some stochastic partial differential equations

1Institute of Mathematics and Applications, Bhubaneswar 751013, India
2Indian Statistical Institute, New Delhi 110016, India

Received 24 September 2003; Revised 11 March 2004

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. N. Mishra and B. L. S. Prakasa Rao, “On a Berry-Esseen type bound for the maximum likelihood estimator of a parameter for some stochastic partial differential equations,” Journal of Applied Mathematics and Stochastic Analysis, vol. 2004, no. 2, pp. 109-122, 2004. doi:10.1155/S1048953304309019